Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Panic attacks, nervous around people, increased heartbeat, vein in neck pulsates

Hi. I am a 30 year old male about 5 10 . I suffer from panic attacks daily. I get EXTREMELY nervous around people in public situations or meetings etc. Really any situation that involves being around other people drives me into a colossal panic. My heart normally pounds fast and hard and I have a scary sense that I m not in control and have to get out of the situation immediately. I ve been managing well though and manning up and pulling through. I ve been making it through those situations. But as of lately, especially today, I ve noticed my big vein on the right side of my neck pulsates very hard as if its pumping a lot a once. There was a slight fatigue/pain feeling shooting from that area of my neck to my head on the same side. I just felt like going limp and laying down. The fatigue/pain sensation would come and go around every 5 to 10 seconds and is still there vaguely. It s been about 4 hours since this started.
Asked On : Sat, 29 Sep 2012
Answers:  2 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Dear Blue.mustang,hello
The problem you are facing is only in your thoughts. Believe in yourself that you can perform well before public.Have self confidence. Always think positive. Do meditation and yoga. This will help you in overcoming your problem. There are medicines also which will help in maintaining calm of your mind. But take them only under medical supervision. But my advice will be that focuss on meditaion and yoga. They will really benefit you.
I hope this is of help to you.
Answered: Sat, 29 Sep 2012
I find this answer helpful
General & Family Physician Dr. Sourav Ganguly's  Response
Thanks for your query.
Your clinical features are probably due to panic attack.
Consult your psychiatrist again to reach the proper diagnosis and give the medication accordingly.

Wish you a speedy recovery.

Best Wishes,
Dr Sourav Ganguly
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor